# SDR SWIA972352

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 27,392 hours, 32,190 cycles
- Engine: Pwa PW118
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE RED LIGHT ILLUMINATES AND ORAL WARNING OIL PRESSURE GAUGE FLUCTUATED BETWEEN 45-55.  RETURNED TO LAX.  REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE SWITCH WITH SERVICEABLE SWITCH.  PERFORMED ENGINE RUN OIL PRESSURE INDICATION WAS NORMAL WITH NO FLUCTUATION.  OPS CHECKS GOOD.  S/N ON: 535, S/N OFF:  0669.
